RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 7, Number 4  


Ordinary Differential Equations
Generalized regular systems
B. F. Bylov
575
Conditions for the applicability of Čaplygin's theorem to a certain multipoint linear difference boundary value problem of order $n$
G. V. Gusel'nikova
592
Asymptotic series for the eigenvalues and eigenfunctions of second order self-adjoint operators
G. V. Zhdanova
603
The asymptotic stability of sets in dispersive dynamical systems
M. S. Izman
615
A second order dynamical system with a given particular integral
L. S. Lavrinovich
622
Ideally observable systems
M. S. Nikol'skii
631
Periodic solutions of systems of linear equations of general form with deviating argument
V. R. Nosov
639
The behavior of the solutions of a sequence of second order periodic systems with a small nonlinearity
V. A. Pliss
651

Partial Differential Equations
The third exterior boundary value problem for a second order elliptic equation. I
I. A. Danilova
661
Conditions for the convergence of spectral decompositions that correspond to self-adjoint extensions of elliptic operators. I. Self-adjoint extension of the Laplace operator with a point spectrum
V. A. Il'in, Sh. A. Alimov
670
On the Gevrey theory for parabolic potentials. I, II
L. I. Kamynin
711
Closure in the metric of the generalized Dirichlet integral
S. A. Laptev
727
Expansion in eigenfunctions of a nonselfadjoint differential operator of an exterior boundary value problem
A. G. Ramm
737

Short Communications
The order of the convergence of the method of least squares for the Dirichlet problem
L. A. Boziev
743
The behavior of the solution of systems of two differential equations in the neighborhood of an essential singularity
S. G. Kondratenya
747
The problem of the conjugacy of certain nonstationary differential equations of order $2m$
V. I. Korzyuk
750
Coefficient stability of the solutions of second order ordinary differential equations and of parabolic equations on the plane
P. K. Senatorov
754
A certain one-dimensional scattering problem in the quasi-classical approximation
S. G. Simonyan
759
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020